MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS INF-L; OXIMETER

MASIMO - 40 PARKER LNCS INF-L; OXIMETER
Model Number 1861-9
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
The customer reported inaccurate spo2 readings.No consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
The sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description

Brand Name
LNCS INF-L
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7729912
Report Number2031172-2018-00406
Device Sequence Number2541452
Product Code DQA
UDI-Device Identifier10843997000304
UDI-Public10843997000304
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2020
Device Model Number1861-9
Device Catalogue Number1861
Device Lot Number17FUH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date07/29/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1